# SDR UALA2011032101324

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,880 hours, 10,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FIRST CLASS, ROW 1-6 LEFT SIDE INOP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1557 PER MM AND OPS TEST GOOD PER MM.
